Johansson, Kurt and Rahman, Mustazee (2021) 'Multi-time distribution in discrete polynuclear growth.', Communications on pure and applied mathematics., 74 (12). pp. 2561-2627.
We study the multitime distribution in a discrete polynuclear growth model or, equivalently, in directed last‐passage percolation with geometric weights. A formula for the joint multitime distribution function is derived in the discrete setting. It takes the form of a multiple contour integral of a block Fredholm determinant. The asymptotic multitime distribution is then computed by taking the appropriate KPZ‐scaling limit of this formula. This distribution is expected to be universal for models in the Kardar‐Parisi‐Zhang universality class. © 2020 The Authors. Communications on Pure and Applied Mathematics published by Wiley Periodicals LLC.
|Full text:||(AM) Accepted Manuscript|
Download PDF (677Kb)
|Full text:||(VoR) Version of Record|
Available under License - Creative Commons Attribution 4.0.
Download PDF (463Kb)
|Publisher Web site:||https://doi.org/10.1002/cpa.21980|
|Publisher statement:||© 2021 The Authors. Communications on Pure and Applied Mathematics published by Wiley Periodicals LLC. This is an open access article under the terms of the Creative Commons Attribution License, which permits use, distribution and reproduction in any medium, provided the original work is properly cited.|
|Date accepted:||03 April 2020|
|Date deposited:||07 May 2020|
|Date of first online publication:||22 February 2021|
|Date first made open access:||15 October 2021|
Save or Share this output
|Look up in GoogleScholar|